Addiction: Substance Abuse Community
robert 325 i need your help
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

robert 325 i need your help

robert 325,ive been on suboxone for almost 3 years now,i started on 8mg and have weened myself down to 2mgs.I am terrified to just stop them completly with the withdraws i will have.I need to know how i can do this without having w/d so my kids dont see me like that.I want offof these so bad.I am completly out of pills and cannot get them,i am going to be honest..i bought them from different ppl.and now nobody has them.I called a few drs to see if i can get in soon.Its saturday so i know i wont hear anything until at least monday.What do i do so i dont with draw?Can you help me please..I AM DESPRATE!
Related Discussions
14 Comments Post a Comment
Blank
82861_tn?1333457511
You can't detox from Sub after 3 years and completely escape withdrawal.  It's just not going to happen.  When did you take your last dose?
Blank
Avatar_f_tn
when was the last dose?
I personally feel this to be a sign it is time to go ct. You're going to go through this eventually unless you plan to be a slave to this drug forever. When is the right time, really? I'd say now. You may want to see if you an get valium or some type drug for the next few days to assist you relax through the WDs if you are worried about you're kids seeing you like this. Just tell them mommy has the flu. Take hot baths, and maybe follow the Thomas Recipe..??  for me I loaded up on all types of green tea, water, orange juice and drowned myself in all of them. Take some of those workout/diet pills to fight the exhaustion and workout if you can. There is something called hylands restful legs that you can get at walmart and imodium (immodium) for the bathroom issues.
Blank
495284_tn?1333897642
robert325 hasnt been on here since January.  There is no way you are going to avoid wd's.   Are you just wondering what to do to get thru till you see the doctor?
Blank
Avatar_n_tn
My mother has been talking on here for me because I have been in so much pain.

I am so sorry. I am 8 to 9 days out and it seems like it is getting worse and not better at times. I am not trying to scare you, but you diffently need to call the doctor on Monday or even go to the ER...but only go to the ER if you live in a big city and they have doctor's that deal with Suboxone. I was in the ER last night and they gave me Benadryl and a Tordall shot. The sooner you can see a doctor the better. I have been eating pears, and anything that would help clean out my colon.  Does anyone know how long this last? I didn't start getting body jerks until  the 7th or 8th day, and they are very major.
Blank
Avatar_f_tn
I will take my last 2mg piece in the morning.Im a little releived though hearing your thoughts and answers!I have a couple valiums my friend gave me,im sure i can get some more if needed.and i have neurotin for the leg cramps,i heard those work?I am very scared about this.Ive been on these stupid things for almost 3 yrs in march and i think its time to get em out of my life!Ill keepyou guys updated,if the dr calls me monday i might not even go,i know i can do this!
Blank
1483947_tn?1290166249
I diffently agree with rough road on this prepare your kids and tell friends and family your cacthing the flu if you can't be direct even though I always suggest getting your family involved, but if you can't tell them you have the flu. And maybe they can help with the kids a few days. Since alot of the simptoms are like the flu. Good luck we are rooting for you.
Blank
Avatar_n_tn
Good morning!  Made it through another night.  This morning is better, maybe she can get a little sleep and later get out in the sun and walk some.  She thinks Adderall (adderrall) has helped her body jerks, kind of a surprise but good to know.  She is drinking a lot of healthy drinks, carrot juice, etc. and eating foods that will help her elmination.  Instead of just lying in her room in the dark, she is trying to watch movies to distract, tire her, and maybe rest some.  She has two boys (9 & 11), and we told them that she has been having a reaction to some medication and that she will be fine.  They were just concerned about her dying.  We have told them she will get better, and we the grandparents have been keeping them most of the time.  I agree with Paulshew88, I think you need to get your family's help to keep the kids and provide some emotional support for you.
Blank
1503566_tn?1290281728
you can do it good luck!
Blank
Avatar_f_tn
Thank you guys sooooooo much:-) I am really happy i found this site!You all seem to care very much!Thats what i need.I know i can do this and with your support and hopefully my hubby! I am going to do this.I plan on going to the health food store to get the vitamins and stuff i need.I read the thomas recipie thing and im going to try it.I am not a bad person at all,but i feel like the worlds worst mom taking these.I want to show my kids that i am a good mommy and not this addict.They dont know what i do,well i hopethey dont but i feel so guilty because the money i spend on these stupid things is money i could use for them.They dont want or need for anything but still i want them to have more than i had growing up.Thanks again,You guys are aawesome group..ttyl
Blank
Avatar_f_tn
Oh forgot...the update lol..ok so i had a 1mg this morning.I feel kinda blah but not too bad.Im still functioning!I did fing 2 more so i plan on breaking em all down to 1mgs and then waalaah i should be good.but i still am doing the thomas recipie!***one day at a time***
Blank
495284_tn?1333897642
Have you given any thought to recovery care?
Blank
990521_tn?1311909908
If you can break the doses that you have left into even smaller doses and go 48 hours or lionger between the doses, that would help.  Can you get some clonidine from your doctor?  That seems to help with the jitteriness and can also help for sleep, but should not bE taken with low blood pressure. Also, please do consider a support group or aftercare like Sara suggested, it will give you people to talk to live and continue to help you work on your causes for using in the first place.
Blank
1503566_tn?1290281728
AWESOME!!! Good Job ! Keep up the good work! I say this fromt ime to time i learnt it in ReHab,,,,,,, Right foot forward for the direction we are heading, left foot back for all the sh*t we left behind, who woke us up God did, God Grant me the serenity to accept the things i cannot change courage to change the things i can and the wisdom to know the difference!!
Blank
495284_tn?1333897642
Good advice~~~~
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
6942344_tn?1410169826
Blank
Amandag78
Perth, Australia
Avatar_f_tn
Blank
motye51
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
2083449_tn?1381358308
Blank
Sonrissa
NV
4810126_tn?1409496012
Blank
EvolverU
Boston, MA